# SDR RRXA002881

- Difficulty date: August 23, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Part number: DOUGLAS
- Condition: Cracked
- Location: L29r Sta 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE AND A CRACK TO THE RIVETS ON INTERCOSTAL AT STA 5 AND L29R. ----------------------------CX-----------------------------
